# SDR SWAA2022030440698

- Difficulty date: March 27, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 59,581 hours, 34,958 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Broken
- Location: Aft Cargo Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR; LOWER CARGO DOOR PRESSURE STOP FITTING BROKEN OFF (TRAILING EDGE 2ND FROM BOTTOM) / R&R AFT CARGO DOOR PER AMM 52-31-00 OPS CK GOOD NRC # F000601; D312356; D312357; D312358; D312359 POS AFT: P/N OFF: 146A6110-29 P/N ON: 146A611-11 S/N OFF: 001019 S/N ON: 002282 CL # 49434
